# SDR QXEA0300541

- Difficulty date: May 9, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 2,710 hours, 2,055 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: TRU3502
- Part serial: 1131
- Condition: Burned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA-STRONG ELECTRICAL SMELL EMITTING AROUND NOSE AREA.  TRANSFORMER RECTIFIER UNIT 2 BURNED INTERNALLY.  REMOVED AND REPLACED TRANSFORMER RECTIFIER UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
